# SDR SWIA20250424007

- Difficulty date: April 7, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N85379
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000880
- Aircraft time: 4,060 hours, 2,654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP LEVER DISAGREE ON APPROACH, FLAPS WERE STUCK AT 3. DIVERTED AND FLAPS OPERATED NORMALLY. (FLIGHT 5496 - FILED CLOSED)TROUBLESHOT FLAP LOW RATE AND FLAP LEVER DISAGREE PER FAULT CODE 27530001ACE AND FIM 27-53-00-810-801-A00 COULD DUPLICATE THE PROBLEM GOING FROM POSIITION 3 TO FULL REMOVED AND REPLACED SLAT FLAP CONTROL LEVER  PER ERJ 175 AMM 27-53-01 PERFORMED OPERATIONAL CHECK ALL CHECKS GOOD AT THIS TIME NO MESSAGES SHOWN AT THIS TIME
